Translator Disclaimer
2011 Asymptotical Stability of Nonlinear Fractional Differential System with Caputo Derivative
Fengrong Zhang, Changpin Li, YangQuan Chen
Int. J. Differ. Equ. 2011(SI1): 1-12 (2011). DOI: 10.1155/2011/635165

Abstract

This paper deals with the stability of nonlinear fractional differential systems equipped with the Caputo derivative. At first, a sufficient condition on asymptotical stability is established by using a Lyapunov-like function. Then, the fractional differential inequalities and comparison method are applied to the analysis of the stability of fractional differential systems. In addition, some other sufficient conditions on stability are also presented.

Citation

Download Citation

Fengrong Zhang. Changpin Li. YangQuan Chen. "Asymptotical Stability of Nonlinear Fractional Differential System with Caputo Derivative." Int. J. Differ. Equ. 2011 (SI1) 1 - 12, 2011. https://doi.org/10.1155/2011/635165

Information

Received: 18 April 2011; Accepted: 14 June 2011; Published: 2011
First available in Project Euclid: 26 January 2017

zbMATH: 1239.34008
MathSciNet: MR2821248
Digital Object Identifier: 10.1155/2011/635165

Rights: Copyright © 2011 Hindawi

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.2011 • No. SI1 • 2011
Back to Top